Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 10549 | OA
Fischer JL, Neukamm S. Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems. Archive for Rational Mechanics and Analysis. 2021;242(1):343-452. doi:10.1007/s00205-021-01686-9
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia M, Kaloshin V, Zhang J. Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem. Archive for Rational Mechanics and Analysis. 2019;233(2):799-836. doi:10.1007/s00205-019-01368-7
View | DOI | Download Published Version (ext.)
 

2009 | Journal Article | IST-REx-ID: 8508
Gorodetski A, Kaloshin V. Conservative homoclinic bifurcations and some applications. Proceedings of the Steklov Institute of Mathematics. 2009;267(1):76-90. doi:10.1134/s0081543809040063
View | DOI
 

Filters and Search Terms

keyword="Mathematics (miscellaneous)"

Search

Filter Publications